# SDR DALA2024091609068

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION SPIGOT FITTING RECEPTACLE BORE ON LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT FITTING RECEPTACLE BORE ON LH PYLON AS PER AIRBUS A319 SRM 54-51-12-300-001. AND A320 FAM AMM 54-51-41-400- 001-A. (0556699)
